Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have intermittent bleeding, prescribed Trapic. Still bleeding profusely. How to stop this ?

I am bleeding since last 4 days .I had periods on 08.02.2013 & then again started bleeding on 22.02.2013. Consulted a gynaenocologists who prescribed trapic 500 mg thrice a day .Its been 4 days since I am having Trapic but still bleeding profusely.Spoke to Dr. and she again wants me to start Modus 10 mg. How Can I stop bleeding asap?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic

To begin, you have to be sure you are not pregnant because if you are, all the medications will not be helpful. If you have had unprotected intercourse within the last two months or so, it will be necessary to take a pregnancy test. If the pregnancy test is negative, then its likely that you are suffering from an anovulatory cycle which is common in young girls and premenopausal women.

Hormonal contraceptives are the better option and modus is one. However, some gynecologists would rather prefer oestrogen in acute and severe bleedings.

Best regards
Dr Achuo
Answered: Thu, 8 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor